# SDR SWAA011302

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 14,429 hours, 12,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS FLOOR TRACK COVER LOOSE AT FWD CABIN. R&R TRACK COVER PER MM.
